# SDR ASAA2025011855348

- Difficulty date: January 18, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 13,118 hours, 3,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 2000
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID AREA SECTION BETWEEN ROWS 17 TO 23 EMERGENCY LIGHTS FAILED BATTERY PACK CAPACITY FUNCTIONAL CHECK. GROUNDED - YES. REMOVED AND REPLACED AT STA 727 C+13 POWER SUPPLY BATTERY PACK M1671 AND PERFORMED OPS CHECK GOOD IAW B737 AMM 33-51-06-960-802.
